# SDR DL73K000630

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 45,732 hours, 36,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Pwr Supply, BPS73
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOP.  REPLACED PWR SUPPLY M1135, OPS NORMAL.
